# SDR COMA0360254

- Difficulty date: May 31, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 15,211 hours, 15,125 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unsecure
- Location: External Power
- Stage of operation: CR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5316 EXTERNAL POWER SERVICE DOOR OPEN IN FLIGHT.  INSPECTED DOOR AND AREA FOR DAMAGE, NONE FOUND AND CLOSED DOOR.
